Research Output for Qing Wang
Note: The 2012, 2013, 2014, 2015 publications have not been audited.
Qing Wang may be from another institution or only recently joined Deakin University.
Wang, Qing*, Zhang, Zili, Zhang, Yajuan* and Deng, Yong* (2012) Fuzzy shortest path problem based on biological method, Journal of information and computational science, vol. 9, no. 5, pp. 1365-1371, Binary Information Press, Bethel, United States [C1]
ERA journal ID: Not matching ERA journal list
Citation counts: Scopus - 2
DRO entry for this publication
No completions found or audited.
- * Not a member of Deakin University at time of output.
DRO to publications collection last synchronised: Thursday 26th February 2015 10:04pm